# SDR SWAA2022100656421

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 43,344 hours, 26,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN MISSING DIRECTIONAL ARROW. / [01] REMOVED AND REPLACED EXIT INDICATOR LENS REF AMM 33-51-01;[02] INSPECTED
